Impulsive Control for Continuous-Time Markov Decision Processes: A Linear Programming Approach



Dufour, F and Piunovskiy, AB
(2016) Impulsive Control for Continuous-Time Markov Decision Processes: A Linear Programming Approach. APPLIED MATHEMATICS AND OPTIMIZATION, 74 (1). 129 - 161.

[img] Text
ApplMathOptim2015.pdf - Accepted Version

Download (361kB)
Item Type: Article
Uncontrolled Keywords: Impulsive control, Continuous control, Continuous-time Markov decision process, Linear programming approach, Discounted cost
Depositing User: Symplectic Admin
Date Deposited: 01 Jul 2016 15:27
Last Modified: 10 Jan 2021 03:12
DOI: 10.1007/s00245-015-9310-8
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3001989